UZH-Logo

Maintenance Infos

Graph manifolds, ends of negatively curved spaces and the hyperbolic 120-cell space


Abresch, U; Schroeder, V (1992). Graph manifolds, ends of negatively curved spaces and the hyperbolic 120-cell space. Journal of Differential Geometry, 35(2):299-336.

Citations

9 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1992
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:28
Publisher:Lehigh University
ISSN:0022-040X
Official URL:http://www.intlpress.com/JDG
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1158338
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0777.53035
http://projecteuclid.org/euclid.jdg/1214448077

Download

Full text not available from this repository.

Author Collaborations